Generalized transformations on ratios of Fibonacci and Lucas numbers

Authors

  • Ioan Lazăr Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy
  • Adrian Mureşan Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Published

1995-08-01

How to Cite

Lazăr, I., & Mureşan, A. (1995). Generalized transformations on ratios of Fibonacci and Lucas numbers. Rev. Anal. Numér. ThéOr. Approx., 24(1), 169-179. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art18

Issue

Section

Articles